International Journal of Multidisciplinary Research and Development

E- ISSN: 2349-4182
P- ISSN: 2349-5979

Vol. 4, Issue 3 (2017)

On Soft-slightly-GSR-continuous functions

Author(s): Mohana K, Anitha S
Abstract: In this paper, we introduce and study the concept of soft slightly-gsr-continuous functions which is weaker than soft-gsr-continuous functions space. The relationship between soft slightly-gsr-continuity and other related functions is also analyzed. Furthur, we discuss soft-gsr-regular space.
Pages: 167-171  |  875 Views  271 Downloads
library subscription